| Catalog Number |
302661 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic receiving discrepant results using aptima combo 2 assay (ac2) master lot 915709 on panther plus instrument.Sample id# (b)(6) initially resulted ct positive & gc positive on ac2 (b)(4) on panther plus instrument sn (b)(6).The same sample was retested and resulted ct negative & gc negative on ac2 (b)(4) on panther plus instrument sn (b)(6).Customer reported the retested ct negative & gc negative result to the patient.Per aptima combo 2 assay package insert ¿the first valid result for each analyte is the result that should be reported¿.Customer was informed that not reporting out the first valid result is considered off-label.Customer noted that they are aware but per their lab sop, all dual positive samples with relative light values (rlus) <1900 are to be repeated and if the retest is negative, they report out the negative result.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of worklists and noted no hardware or reagent preparation issues.Suspected potential sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.